American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 181 found      Go to page: < 2 3 4 5 6 7

[121] Allan J. Silberger. Harish-Chandra's Plancherel theorem for $\frak p$-adic groups. Trans. Amer. Math. Soc. 348 (1996) 4673-4686. MR 1370652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Anne-Marie Aubert. Erratum à ``Dualité dans le groupe de Grothendieck de la catégorie des représentations lisses de longueur finie d'un groupe réductif p-adique''. Trans. Amer. Math. Soc. 348 (1996) 4687-4690. MR 1390967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Reid C. Huntsinger. Vanishing of the leading term in Harish-Chandra's local character expansion. Proc. Amer. Math. Soc. 124 (1996) 2229-2234. MR 1307530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] Sam Evens. The Langlands classification for graded Hecke algebras. Proc. Amer. Math. Soc. 124 (1996) 1285-1290. MR 1322921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Herve Jacquet and Yangbo Ye. Distinguished representations and quadratic base change for $GL(3)$. Trans. Amer. Math. Soc. 348 (1996) 913-939. MR 1340178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Chris Jantzen. Degenerate principal series for symplectic and odd-orthogonal groups. Memoirs of the AMS 124 (1996) MR 1346929.
Book volume table of contents   

[127] Solomon Friedberg and Hervé Jacquet. The fundamental lemma for the Shalika subgroup of ${\rm GL}(4)$. Memoirs of the AMS 124 (1996) MR 1355713.
Book volume table of contents   

[128] David Goldberg. $R$-groups and elliptic representations for unitary groups . Proc. Amer. Math. Soc. 123 (1995) 1267-1276. MR 1224616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Anne-Marie Aubert. Dualit\'e dans le groupe de Grothendieck de la cat\'egorie des repr\'esentations lisses de longueur finie d'un groupe r\'eductif $p$-adique . Trans. Amer. Math. Soc. 347 (1995) 2179-2189. MR 1285969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Jeffrey Hakim. Howe/Kirillov theory for $p$-adic symmetric spaces . Proc. Amer. Math. Soc. 121 (1994) 1299-1305. MR 1195479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] David Jabon, C. David Keys and Allen Moy. An explicit Plancherel formula for ${\rm U}(2,1)$ . Trans. Amer. Math. Soc. 341 (1994) 157-171. MR 1106191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] Chris Jantzen. Degenerate principal series for symplectic groups. Memoirs of the AMS 102 (1993) MR 1134591.
Book volume table of contents   

[133] Cary Rader and Allan Silberger. Some consequences of Harish-Chandra's submersion principle . Proc. Amer. Math. Soc. 118 (1993) 1271-1279. MR 1169888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Marko Tadić. An external approach to unitary representations . Bull. Amer. Math. Soc. 28 (1993) 215-252. MR 1181278.
Abstract, references, and article information   
View Article: PDF

[135] Dan Barbasch and Allen Moy. Reduction to real infinitesimal character in affine Hecke algebras . J. Amer. Math. Soc. 6 (1993) 611-635. MR 1186959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Lawrence Corwin. A construction of the supercuspidal representations of ${\rm GL}\sb n(F),\;F\;p$-adic . Trans. Amer. Math. Soc. 337 (1993) 1-58. MR 1079053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] David Manderscheid. Supercuspidal representations and the theta correspondence. II. ${\rm SL}(2)$ and the anisotropic ${\rm O}(3)$ . Trans. Amer. Math. Soc. 336 (1993) 805-816. MR 1099354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] David Soudry. Rankin-Selberg convolutions for ${\rm SO}_{2l+1}\times {\rm GL}_n$: local theory. Memoirs of the AMS 105 (1993) MR 1169228.
Book volume table of contents   

[139] Yuval Z. Flicker. On the symmetric square: definitions and lemmas . Trans. Amer. Math. Soc. 330 (1992) 111-124. MR 1041046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] Thomas C. Hales. The subregular germ of orbital integrals. Memoirs of the AMS 99 (1992) MR 1124110.
Book volume table of contents   

[141] Yuval Z. Flicker. On the symmetric square: applications of a trace formula . Trans. Amer. Math. Soc. 330 (1992) 125-152. MR 1041045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Fiona Murnaghan and Joe Repka. Vanishing of coefficients in overlapping germ expansions for $p$-adic ${\rm GL}(n)$ . Proc. Amer. Math. Soc. 111 (1991) 1183-1193. MR 1041010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Paul Gérardin and Wen-Ch’ing Winnie Li. Identities on quadratic Gauss sums . Trans. Amer. Math. Soc. 321 (1990) 159-182. MR 974516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] Roberto Scaramuzzi. A notion of rank for unitary representations of general linear groups . Trans. Amer. Math. Soc. 319 (1990) 349-379. MR 958900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] Siddhartha Sahi. A simple construction of Stein's complementary series representations . Proc. Amer. Math. Soc. 108 (1990) 257-266. MR 984813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Mie Nakata. A Plancherel formula for parabolic subgroups . Trans. Amer. Math. Soc. 319 (1990) 243-256. MR 1019522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Lenny K. Jones. Centers of generic Hecke algebras . Trans. Amer. Math. Soc. 317 (1990) 361-392. MR 948191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] Lawrence Corwin. The unitary dual for the multiplicative group of arbitrary division algebras over local fields . J. Amer. Math. Soc. 2 (1989) 565-598. MR 984512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] Stephen Rallis and David Soudry. Analytic continuation of Archimedean Whittaker integrals . Proc. Amer. Math. Soc. 105 (1989) 42-51. MR 929417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[150] George Lusztig. Affine Hecke algebras and their graded version . J. Amer. Math. Soc. 2 (1989) 599-635. MR 991016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 181 found      Go to page: < 2 3 4 5 6 7